# SDR P5CA2013041000190

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 49,794 hours, 7,897 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K1414
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 18,260 hours, 2,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE HYD OVERHEAT SYSTEM 1 ACCOMPANIED BY HYD PRESS ENG 1.  FOUND HYD EDP LEAKED AT OUTLET PORT.  REMOVED AND REPLACED NR 1 HYD EDP PER AMM 29-11-05.  SERVICED NR 1 HYDRAULIC SYSTEM PER AMM 12-12-01.  OPS AND LEAK CHECK GOOD.  MESSAGE CLEARED.
